| Model Number |
97702 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient (pt) with an implantable neurostimulator (ins).Rep reports system had been explanted at an unknown earlier date.Rep reports ins site was fully healed, they believe removal surgery was over 1 year ago.Rep reports the patient reported insufficient/lack of relief. rep was unable to confirm if the patient never received adequate therapy or if the patient had a change in their therapy.Location of removed spinal cord stimulator was unknown.Rep reports they were not present for removal, and had no further details. .